BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 2, Issue Number: 2

Volume: 2, Issue: 2 (12 Articles)

Research Article
Title: THE RELATION BETWEEN QUASI VALUATION AND VALUATION RING AND FILTERED RING
Authors: Mohammad Hassan Anjom SHoa
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:141-144
DOI:
Viewed: (1100) times
Abstract | Full Text| PDF

Research Article
Title: A Cooperative Method to Improve Segmentation of Brain MR Images
Authors: lamiche chaabane
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:134-140
DOI:
Viewed: (1109) times
Abstract | Full Text| PDF

Research Article
Title: Socle-Regular QTAG-Modules
Authors: Fahad Sikander, Ayazul Hasan, Alveera Mehdi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:129-133
DOI:
Viewed: (1198) times
Abstract | Full Text| PDF

Research Article
Title: Traveling Wave Solutions of the RLW and Boussinesq Equations
Authors: Yavuz Uğurlu, Doğan kaya, İbrahim Enam İnan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:69-77
DOI:
Viewed: (1786) times
Abstract | Full Text| PDF

Research Article
Title: Infinitely many large energy solutions of nonlinear Schr$\ddot{o}$dinger-Maxwell system
Authors: Mohsen Alimohammady, Morteza Koozehgar Kalleji
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:87-94
DOI:
Viewed: (1258) times
Abstract | Full Text| PDF

Research Article
Title: Regular admissible wealth processes are necessarily of Black-Scholes type
Authors: David Grow, Dirk Rohmeder, Suman Sanyal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:117-124
DOI:
Viewed: (1459) times
Abstract | Full Text| PDF

Research Article
Title: The Generalized Order-k Jacobsthal Lengths of The Some Centro-Polyhedral Groups
Authors: Omur Deveci, Hasan Ozturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:59-63
DOI:
Viewed: (1366) times
Abstract | Full Text| PDF

Research Article
Title: Nonhomogeneous Generalized Multi-Term Fractional Heat Propagation and Fractional Diffusion-Convection Equation in Three-Dimensional Space
Authors: Arman Aghili, Mohamed Rasool Masomi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:106-116
DOI:
Viewed: (1340) times
Abstract | Full Text| PDF

Research Article
Title: Application of simplest equation method to the (2+1)-dimensional nonlinear evolution equations
Authors: Hossein Jafari, Nematollah Kadkhoda
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:64-68
DOI:
Viewed: (1326) times
Abstract | Full Text| PDF

Research Article
Title: The Rate of $\chi$-space Defined by a Modulus
Authors: Nagarajan Subramanian, Periyanan Thirunavukkarasu, Raman Babu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:78-86
DOI:
Viewed: (1868) times
Abstract | Full Text| PDF

Research Article
Title: The Semi normed space defined~by~$\chi$~sequences
Authors: NAGARAJAN SUBRAMANIAN, Peruyannan. Thirunavukarasu, Raman Babu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:125-128
DOI:
Viewed: (1460) times
Abstract | Full Text| PDF

Research Article
Title: Applications of the two-dimensional differential transform and least square method for solving nonlinear wave equations
Authors: Davood Domiri Ganji, R. HasankhaniGavabari, A. Bozorgi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 2, (SEP 2014), pp:95-105
DOI:
Viewed: (2921) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul